Stochastic Dynamics of Quantum Spin Systems

Tom 43 / 1998

Adam Majewski, Robert Olkiewicz, Bogusław Zegarliński Banach Center Publications 43 (1998), 285-295 DOI: 10.4064/-43-1-285-295

Streszczenie

We show that recently introduced noncommutative $L_p$-spaces can be used to constructions of Markov semigroups for quantum systems on a lattice.

Autorzy

  • Adam Majewski
  • Robert Olkiewicz
  • Bogusław Zegarliński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek